MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LOTUS EDGE VALVE SYSTEM; LOTUS EDGE TM VALVE SYSTEM

BOSTON SCIENTIFIC CORPORATION LOTUS EDGE VALVE SYSTEM; LOTUS EDGE TM VALVE SYSTEM
Model Number H749LVSUS250
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Complete Heart Block (2627)
Date of Event 09/02/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that complete heart block occurred.Vascular access was obtained via a right transfemoral approach.A lotus introducer sheath was placed.Balloon valvuloplasty (bav) was performed with a non-bsc balloon catheter.The patient showed signs of complete heart block at the time of bav due to the patient's thickened left ventricular outflow tract (lvot) septum.A 25mm lotus edge valve was implanted to treat the native aortic valve.The patient's heart block resolved some but worsened with the implant of the 25mm lotus edge valve.The following day a permanent pacemaker was implanted.No patient complications were reported.

Brand Name
LOTUS EDGE VALVE SYSTEM
Common Device Name
LOTUS EDGE TM VALVE SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10546955
Report Number2134265-2020-12606
Device Sequence Number3135009
Product Code NPT
UDI-Device Identifier08714729960911
UDI-Public08714729960911
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/15/2020
Device Model NumberH749LVSUS250
Device Catalogue NumberH749LVSUS250
Device Lot Number0025899223
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/02/2020
Initial Report FDA Received Date09/17/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR